Density functionals for coulomb systems
Article first published online: 19 OCT 2004
Copyright © 1983 John Wiley & Sons, Inc.
International Journal of Quantum Chemistry
Volume 24, Issue 3, pages 243–277, September 1983
How to Cite
Lieb, E. H. (1983), Density functionals for coulomb systems. Int. J. Quantum Chem., 24: 243–277. doi: 10.1002/qua.560240302
- Issue published online: 19 OCT 2004
- Article first published online: 19 OCT 2004
- Manuscript Accepted: 11 MAR 1983
- Manuscript Received: 19 OCT 1982
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!